# SDR AALA202312268856

- Difficulty date: December 5, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT HAND AFT PASSENGER CABIN ENTRY AREA THRESHOLD CREASE ANGLE FROM BS 967 TO BS 993 AT LBL 64. REPLACED CREASE ANGLE PER AARD 51-00-05-01 AND SRM 51-10-02-0G.
